Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 334, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 31, 2018, 12:35 PM CDT for Leake County, Rankin County, Scott County, Mississippi. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2018, 12:35 PM CDT (17:35 UTC)
- Expired
- Jul 31, 2018, 1:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Leake County, MS, Rankin County, MS, Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 40 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 12:42 PM CDT | TSTM WND DMG | 8 Ssw Lena, MS | A TREE WAS BLOWN DOWN ACROSS HATTIE WALLACE ROAD. OTHER LIMBS AND BRANCHES WERE DOWN AS WELL IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1117 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
610
WUUS54 KJAN 311735
SVRJAN
MSC079-121-123-311815-
/O.NEW.KJAN.SV.W.0334.180731T1735Z-180731T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1235 PM CDT TUE JUL 31 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southwestern Leake County in central Mississippi...
Northeastern Rankin County in central Mississippi...
Central Scott County in central Mississippi...
* Until 115 PM CDT.
* At 1234 PM CDT, a severe thunderstorm was located near Ludlow, or
13 miles northwest of Morton, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Ludlow and Branch around 1245 PM CDT.
Forkville around 1255 PM CDT.
Harperville, Hillsboro and Steele around 115 PM CDT.
Other locations impacted by this severe thunderstorm include Lena and
Walnut Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3232 8942 3245 8987 3259 8983 3258 8982
3259 8979 3258 8979 3260 8978 3260 8977
3261 8977 3261 8976 3264 8973 3264 8942
TIME...MOT...LOC 1734Z 277DEG 20KT 3253 8978
HAIL...0.75IN
WIND...60MPH
$$
NF2 follow-up statements
136
WWUS54 KJAN 311754
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1254 PM CDT TUE JUL 31 2018
MSC121-311804-
/O.CAN.KJAN.SV.W.0334.000000T0000Z-180731T1815Z/
Rankin MS-
1254 PM CDT TUE JUL 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RANKIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3240 8969 3264 8962 3264 8942 3232 8942
TIME...MOT...LOC 1754Z 280DEG 24KT 3251 8959
$$
MSC079-123-311815-
/O.CON.KJAN.SV.W.0334.000000T0000Z-180731T1815Z/
Leake MS-Scott MS-
1254 PM CDT TUE JUL 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTH CENTRAL LEAKE AND CENTRAL SCOTT COUNTIES...
At 1254 PM CDT, a severe thunderstorm was located near Forkville, or
near Harperville, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Harperville and Hillsboro around 105 PM CDT.
Steele around 115 PM CDT.
Other locations impacted by this severe thunderstorm include Lena and
Walnut Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3240 8969 3264 8962 3264 8942 3232 8942
TIME...MOT...LOC 1754Z 280DEG 24KT 3251 8959
HAIL...<.75IN
WIND...60MPH
$$
NF061
WWUS54 KJAN 311806
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
106 PM CDT TUE JUL 31 2018
MSC079-123-311815-
/O.EXP.KJAN.SV.W.0334.000000T0000Z-180731T1815Z/
Leake MS-Scott MS-
106 PM CDT TUE JUL 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LEAKE AND
CENTRAL SCOTT COUNTIES WILL EXPIRE AT 115 PM CDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3240 8969 3264 8962 3264 8942 3232 8942
TIME...MOT...LOC 1805Z 277DEG 20KT 3250 8952
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 9:44 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jul 31, 9:44 AM CDT, 2 hours 51 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 944 AM CDT Tue Jul 31 2018 .UPDATE... Updated for morning discussion. && .DISCUSSION... Active morning underway as a mid/upper trough swings into the Mid South and a weak cold front knocks on our doorstep. The surface wind field is fairly chaotic due to ongoing convection, but theta-e and PW analysis suggest the synoptic surface front is situated from roughly the ArkLaTex northeastward across North MS and into Middle TN. Convection has been active across western LA for much of the morning. Some of these storms have begun to move into the MissLou/Natchez portion of our area. Additional storms have broken out across the South AR/North LA area and are advancing to the Delta, where upper forcing is currently on the increase and there's a corridor of 1500-2000 J/kg MLCAPE. It is likely this activity will continue to develop, so we have updated the forecast to increase POPs across the Delta and along the Highway 82 corridor. This is also the region where the greatest deep layer shear exists right now, so we can't rule out a severe storm in that area. With that in mind, we'll update the HWO/graphics to include the marginal across that region as well. The other main area to watch is southeast of the Natchez Trace, where the greatest amount of destabilization is likely to occur given greater insolation. Outflow from earlier convection over SW Louisiana can be seen on both radar and visible sat advancing eastward across SW Mississippi and S Central LA. This should serve as a focus for additional development within the next few hours, with the radar filling in across S/E MS into the afternoon. The going forecast had things in this area handled pretty well. Otherwise, widespread clouds and rain will limit temps in many areas. Highs were adjusted downward slightly in a few areas, but on the whole, the inherited forecast already represented this quite well. Updates have been sent. /DL/ Prior discussion below: This morning through this evening: Main focus today is another potential organized complex of storms moving east through the afternoon & locally heavy rainfall with some possible flash flooding this afternoon-evening before drier air filters in the wake. This morning the stationary front is draped across the northwest ArkLaMiss Delta. Our area is situated in increasing height falls & upper divergence as the positively tilted trough digs down through the central Plains into the mid-Missouri Valley. This is helping good isentropic ascent & moisture & Theta-E advection to increase & will only increase throughout the afternoon. GOES-16 water vapor imagery shows drier air from increasing forcing over Oklahoma into Arkansas in the vicinity of the strong upper level jet. In addition, we have moistened up aloft from yesterday morning, as 00Z JAN sounding showed nearly 2 inch PWs over the area & GOES-16 PWs/K indices nearly 30-35C. Prior to the convection, there has been some low-mid level clouds, but we have been able to radiate somewhat in some areas, but not nearly as much as last night. Thus put some patchy fog in the ArkLaMiss Delta from around Rayville, LA to Grenada, MS but can't rule out some maybe a little further east. There are some storms ongoing further southwest over southeast TX & into western LA but these look to stay off to our west overnight. Main focus today is the decent potential MCS & flash flooding possible. As the trough digs in, ascent & height falls will increase, which will help spark more convection to develop just to our west & increase in coverage by mid-morning & into the afternoon. Most of the CAM guidance in the HREF suite & HREF mean reflectivity show a decent complex of storms traversing eastward across the area. However, some of the more recent runs of the HRRR & other CAM members have trended back on organization of the storms & there is some spatial & temporal discontinuities. Even with these new runs being a little less robust, there is enough increase in the low-mid level wind fields (i.e. 0-2 & 0-3km bulk shear of 20-30kts & 0-6km of 30+kts) & lapse rates to warrant potential for organized convection. With this being the warm season & this type of setup pretty anomalous, definitely thinking organized severe convection will be possible. Most of the HREF CAM suite have been fairly consistent, with some rain developing by mid-morning over the Delta before an MCS traverses across portions of the area in the late morning-early afternoon hours & moving into south-east Mississippi into the evening. In addition, most of the consensus is that it should be mostly along & south of the I-20 corridor but some of the recent CAM runs have been a little less organized & further north & west. Thus, with a combo of lapse rates & wind profiles, some isolated severe storms are possible. SPC introduced a "Marginal" & that extends a little further northwest into the Delta, other than the areas from Morehouse Parish in LA to Grenada County in MS. Thinking overall will not stray from this area as it looks pretty good so will keep mention of that in the HWO/graphics. Mainly looks to be damaging wind but some hail up to quarter size can't be ruled out. In addition, there is some potential for some locally heavy rain, especially across south-east MS where HREF prob matched mean values, CIPS analog probabilities & HREF CAM suite show nearly 2-3+ inches in this area. This is mainly focused in the Highway 84 & I-59 corridors. CAM guidance is hinting at some diurnal convection & some collision of these storms with any type of complex. Regardless, with high PW air (2+ inches), some potential for convergent areas of heavy convective rain & CAM suite support, decided to go with something in the HWO & graphics. Due to that & after coordination with WPC, put a "Limited" risk in the HWO for flash flooding in these areas along & southeast of a line mainly around Natchez to up towards Meridian. Due to widespread rain & clouds this afternoon, expect highs in the low- mid 80s, some 5-10 degrees below normal. Tonight: As the trough continues to dig in, expect any complex of storms to be moving into the I-59 & Highway 45 corridors by early evening before departing to our east mainly before 10pm-midnight. As the trough moves in, expect the cold front to swing through most of the area, except the I-59 & Highway 45 corridors. This will help drier air, with PWs less than an inch & a half, even closer down to an inch in the far northwest Delta. With stronger ridging & dry slot moving in, expect most rain chances to depart, other than in eastern areas. This will also help dewpoints fall into the mid- upper 60s & lows fall into the upper 60s. Areas in the east can expect widespread clouds & some lingering rain & storm chances so expect them to be near normal in the low 70s. /DC/ Wednesday through Monday: The upper trough axis is forecast by global model guidance to remain fixed over the lower MS Valley region through the end of the week, gradually weakening as it does so. This pattern will limit the best moisture convergence to generally east of the MS River where southerly low level flow and precipitable water in the 1.5 to 2 inch range will support scattered diurnal shower/storm activity. As we go from the weekend through early next week, the guidance consensus is for a strong subtropical ridge center to develop and become fixed over the southeast CONUS. Anticyclonic flow will support less convective precipitation coverage while supporting hotter temperatures, although southeasterly low level trajectories will help to moderate temperatures a bit and keep them from becoming significantly hotter than normal. /EC/ && .AVIATION... 12Z TAF discussion: Some more scattered storms are developing well to the west of the region but only look to be mainly showers or some storms through mid-morning. Mid-high clouds are overspreading the region, with lower VLIFR-LIFR visibilities & ceilings ongoing at the northwest Delta TAF sites (i.e. GLH & GWO). Some scattered MVFR to isolated IFR ceilings &/or visibilities (i.e. low stratus & patchy fog) are ongoing at other TAF sites. Expect these flight restrictions to lift by just after daybreak-mid-morning, around 31/13-15Z. Increasing rain & storm chances will be possible today with some light rain developing by mid-morning around 31/16Z. A potential complex of storms may develop to the west & spreading eastward by afternoon hours, mainly between 31/18-20Z. The northern extent is a little more in question, towards GLH, GWO & GTR, if much TSRA will impact any site but a little more probable towards HKS, JAN, MEI, HBG & PIB. Any site impacted could have some brief MVFR-IFR reductions in flight categories & gusty winds. Expect these storms to linger into the evening in east-southeast TAF sites. These storms will clear out earlier in the late afternoon-early evening (31/23Z - 01/01Z) in the Delta & west of I-55 while later into the overnight hours further east (01/04-07Z). Winds will mainly be from the west-southwest around 5-10mph. Some flight restrictions are possible again overnight, especially where clouds clear, due to some MVFR-IFR low stratus & patchy fog. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 81 69 88 69 / 78 36 25 15 Meridian 84 70 87 69 / 90 59 45 31 Vicksburg 81 69 87 68 / 69 29 16 11 Hattiesburg 84 71 86 70 / 92 60 50 30 Natchez 80 69 88 68 / 96 32 17 12 Greenville 81 68 86 67 / 96 38 5 3 Greenwood 80 68 87 67 / 77 35 11 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DL/DC/EC
Hazardous weather outlook, Jul 31, 10:22 AM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1022 AM CDT Tue Jul 31 2018 ARZ074-075-LAZ007-MSZ018-019-025-034-011530- Ashley-Chicot-Morehouse-Bolivar-Sunflower-Leflore-Washington- 1022 AM CDT Tue Jul 31 2018 This hazardous weather outlook is for portions of southeast Arkansas, the Mississippi Delta, and Morehouse Parish, Louisiana. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through early evening Isolated severe thunderstorms, capable of producing damaging wind gusts and hail to the size of quarters, are possible through this evening. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. LAZ008-009-015-016-023>025-MSZ026>033-035>045-047>050-053-011530- West Carroll-East Carroll-Richland-Madison LA-Franklin LA- Catahoula-Tensas-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee- Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Warren-Hinds- Rankin-Scott-Claiborne- 1022 AM CDT Tue Jul 31 2018 This hazardous weather outlook is for portions of northeast Louisiana and central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through early evening Isolated severe thunderstorms, capable of producing damaging wind gusts and hail to the size of quarters, are possible through this evening. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. LAZ026-MSZ046-051-052-054>066-072>074-011530- Concordia-Kemper-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 1022 AM CDT Tue Jul 31 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through early evening FLOODING THREAT...Limited TIMING...Through early evening Isolated severe thunderstorms, capable of producing damaging wind gusts and hail to the size of quarters, are possible through this evening. (https://www.weather.gov/images/jan/graphicast/1.png) Locally heavy rainfall and flash flooding is possible this afternoon to evening over the Highway 84 and Interstate 59 corridors. 1 to 3 inches of rainfall are possible, with locally higher amounts. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jul 31, 10:19 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
1019 AM CDT TUE JUL 31 2018
ARZ074-311545-
Ashley-
1019 AM CDT TUE JUL 31 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ASHLEY
COUNTY...
At 1018 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Snyder to near West Crossett.
Movement was northeast at 35 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Crossett, Hamburg, North Crossett, West Crossett, Portland, Montrose,
Parkdale, Berlin and Snyder.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3327 9190 3334 9149 3309 9148 3306 9208
3318 9208 3322 9204
TIME...MOT...LOC 1518Z 232DEG 29KT 3323 9165 3307 9207
NFSpecial weather statement, Jul 31, 12:21 PM CDT, 14 minutes before
Special Weather Statement National Weather Service Jackson MS 1221 PM CDT TUE JUL 31 2018 MSZ049-050-056-311745- Smith MS-Scott MS-Rankin MS- 1221 PM CDT TUE JUL 31 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RANKIN... NORTHWESTERN SMITH AND SOUTH CENTRAL SCOTT COUNTIES UNTIL 1245 PM CDT... At 1221 PM CDT, Meteorologists were tracking a strong thunderstorm near Johns, or 13 miles southeast of Brandon, moving east at 25 mph. Wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... White Oak around 1240 PM CDT. Other locations impacted by this storm include Polkville and Puckett. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3208 8988 3226 8987 3227 8957 3205 8957 TIME...MOT...LOC 1721Z 275DEG 20KT 3217 8980 NF
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 12:21 PM CDT | Special Weather Statement | JAN | Rankin | 24 min |
| Jul 31, 12:51 PM CDT | Special Weather Statement | JAN | Clarke | 24 min |
| Jul 31, 12:57 PM CDT | Special Weather Statement | JAN | Smith | 33 min |
| Jul 31, 1:08 PM CDT | Special Weather Statement | JAN | Forrest | 37 min |
| Jul 31, 1:12 PM CDT | Special Weather Statement | JAN | Scott | 33 min |
| Jul 31, 1:18 PM CDT | Special Weather Statement | JAN | Marion | 27 min |
| Jul 31, 1:23 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 37 min |
| Jul 31, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 26 min |
| Jul 31, 1:33 PM CDT | Special Weather Statement | JAN | Forrest | 27 min |
| Jul 31, 1:35 PM CDT | Special Weather Statement | JAN | Newton | 25 min |
| Jul 31, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 50 min |
| Jul 31, 2:07 PM CDT | Flash Flood Warning | JAN | Lauderdale | 68 min |
| Jul 31, 2:16 PM CDT | Special Weather Statement | JAN | Lauderdale | 29 min |
| Jul 31, 2:21 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 39 min |
| Jul 31, 2:31 PM CDT | Special Weather Statement | JAN | Clarke | 44 min |
| Jul 31, 2:39 PM CDT | Flash Flood Warning | JAN | Jones | 2 hr |
| Jul 31, 3:00 PM CDT | Flash Flood Warning | JAN | Clarke | 2 hr |
| Jul 31, 3:09 PM CDT | Special Weather Statement | JAN | Covington | 36 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.